# SDR CA100729001

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Grob G 120A
- Aircraft time: 632 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Failed
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS NOTED STRONG SMOKE/ODOR.  CANOPY WAS OPENED IN FLIGHT TO VENT SMOKE/ODORS.  RETURNED FOR LANDING.  CO2 DETECTOR HAD TURNED DARK TO THE UNSAFE ZONE AND REMAINED DARK TILL SHORTLY AFTER LANDING.  ACFT INSPECTED AND FOUND INDICATIONS OF EXHAUST STAINS AROUND LT SECONDARY HEAT VALVE.  VALVE SECURED IN THE OFF POSITION.  ACFT TEST FLOWN SERVICEABLE.
